# SDR ASAA2014090309102

- Difficulty date: September 3, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,532 hours, 7,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOORBOARD, PANEL BREAK SUPPORT FITTING BROKEN BS 540, RBL 2. ACFT GROUNDED.  R & R FLOOR SUPPORT FITTING IAW SRM 51-40-02.
